T Nation

Acne Issue?


I have been TRT for the better part of 6 years now, my test levels are around 890, I take Anastrozol 1/4 CC eod ..

 I have never had any issues with acne at all in my life I am 41 and the last week I started to get some itching on my back, but that is not uncommon as I have nerve damage.

Then I noticed one spot on my shoulder blade was just driving my crazy with itching, a few days later it hurt and continued to, then the hurting spread. My wife looked and in a line on my right side from the center of my back under my arm my skin had a burning sensation to it under neath..
Now I have painful clusters of small pimples form the center of my back around to the side of my chest.

I had itching in my chest and had thought my estrogen was too high so I took extra ani estro...

Could this be a result of my driving my estrogen levels too low?

The strange feeling under my arm are now erupting in pimples just like on my back..

Any ideas?

Like I said in 6 years and even before my test levles took a dump I had pretty high natural levels and never had an issue with acne?

Thanks all

Teufey ...


I know that when my levels fluctuate I get acne - either up/down or down/up. Once things stabilize I'm fine. Mine primarily comes up on my upper arms/shoulders.


It sure sounds like shingles to me. It usually runs along the nerve line, usually on one side. People experience pain and burning sensations. A couple of days after the pain starts the lesions appear.

For more information visit http://www.shinglesinfo.com/shingles-symptoms.html


How are your spots doing, any better? Have you had them checked out?